Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: D. van Dulst
Title: $l^1$ Characterization of Banach Spaces not containing
Additional book information: Centrum voor Wiskunde en Informatica, Amsterdam 1989, iv + 163 pp. ISBN 90-6196-366-4.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Michel Talagrand
Journal: Bull. Amer. Math. Soc. 25 (1991), 123-131
DOI: https://doi.org/10.1090/S0273-0979-1991-16042-8